×

zbMATH — the first resource for mathematics

A generalized Stefan problem in several space variables. (English) Zbl 0519.35079

MSC:
35R35 Free boundary problems for PDEs
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35B45 A priori estimates in context of PDEs
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Besov OB, Il’in VP, Nikolskii SM (1975) Integral representations of functions and the embedding theorems. (in Russian) Nauka, Moscow
[2] Brezis H (1970) On some degenerate nonlinear parabolic equations. In: Browder FE (ed) Nonlinear functional analysis, Part I. Symp Pure Math 18:28–38. AMS, Providence
[3] Brezis H (1971) Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations. In: Zarantonello EH (ed) Contributions to nonlinear functional analysis. Academic Press, New York London, pp 101–156
[4] Browder FE (1971) Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type. In: (ibid) pp 425–500
[5] Budak BM, Gaponenko Yu L (1971) On the solution of the Stefan problem involving quasilinear parabolic equation and quasilinear boundary conditions. (in Russian) Trudy Vyčisl Centra MGU, pp 235–313
[6] Damlamian A (1977) Some results on the multi-phase Stefan problem. Commun Partial Differential Equations 2:1017–1044 · Zbl 0399.35054 · doi:10.1080/03605307708820053
[7] Fasano A, Primicerio M (1979) Free boundary problems for nonlinear parabolic equations with nonlinear free boundary conditions. J Math Anal Appl 72:247–273 · Zbl 0421.35080 · doi:10.1016/0022-247X(79)90287-7
[8] Friedman A (1968) The Stefan problem in several space variables. Trans AMS 133:51–87 · Zbl 0162.41903 · doi:10.1090/S0002-9947-1968-0227625-7
[9] Jerome JW (1977) Nonlinear equations of evolution and a generalized Stefan problem. J. Differential Equations 26:240–261 · Zbl 0444.35048 · doi:10.1016/0022-0396(77)90193-0
[10] Kamenomotskaya S (1958) On the Stefan problem. (in Russian) Naučnye Dokl Vysšei Školy 1:60–62 · Zbl 0143.13901
[11] Kamenomotskaya S (1961) On the Stefan problem. (in Russian) Matem Sbornik 53(95):488–514
[12] Lions JL (1969) Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Paris
[13] Ladyženskaya OA, Solonnikov VA, Ural’ceva NN (1967) Linear and quasilinear equations of parabolic type. (in Russian) Nauka, Moscow
[14] Niezgódka M, Pawłow I (1980) Optimal control for parabolic systems with free boundaries–existence of optimal controls, approximation results. In: Iracki K, Malanowski K, Walukiewicz S (eds) Proc 9th IFIP Conference Optim Techniques. Springer-Verlag, New York-Heidelberg-Berlin. Lecture Notes Control and Information Sci 22:412–421
[15] Ockendon JR, Hodgkins WR (eds) (1975) Moving boundary problems in heat flow and diffusion. Clarendon Press, Oxford
[16] Oleinik OA (1960) A method of solution of the general Stefan problem. (in Russian) Dokl AN SSSR 135:1054–1057
[17] Rubinstein L (1967) The Stefan problem. Zvaigzne, Riga · Zbl 0156.06105
[18] Saguez C (1980) Contrôle optimal de systèmes à frontière libre. Thèse de Doctorat d’Etat, Compiègne · Zbl 0439.73076
[19] Wilson DG, Solomon AD, Boggs PT (eds) (1978) Moving boundary problems. Academic Press, New York London
[20] Cannon JR, Di Benedetto E (1978) On the existence of solutions of boundary value problems in fast chemical reactions. Boll UMI B-15:835–843 · Zbl 0395.35046
[21] Cannon JR, Di Benedetto E (1980) On the existence of weak solutions to ann-dimensional Stefan problem with nonlinear boundary conditions. SIAM J Math Anal 11:632–645 · Zbl 0459.35090 · doi:10.1137/0511058
[22] Visintin A (1981) Sur le problème de Stefan avec flux non linéaire. Boll UMI C-18:63–86 · Zbl 0471.35078
[23] Niezgódka M, Pawłow I, Visintin A (1981) Remarks on the paper by A. Visintin ’Sur le problème de Stefan avec flux non linéaire, Boll UMI C-18:87–88
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.